# SDR UPS07M49539

- Difficulty date: January 23, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING L/E LWR COMPT STA XORP562 FOUND UPPER STRAP CRACK AS MARKED.  AS ABOVE STATED AREA, STRINGER SPLICE REMOVED PER EN1060-07.  DAMAGED STRINGER TRIMMED PER EN1060-07.  HFEC CUTOUT FOUND SATISFACTORY.  NEW STRINGER & SPLICE FAB PER EN1060-07.  NEW FAB STRINGER & SPLICE DRILLED HOLES PER EN106 0-07.  NEW PARTS OK TO INSTALL.  RIGHT WING L/E LWR COMPT STA XORS 562 REPAIR PARTS INSTALLED AS PER EN1060-07, FOUND SATISFACTORY.
